# SDR FDKA2009122700212

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 20,009 hours, 18,693 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6103 CRW-CVG.  PULLING INTO GATE IN CVG CREW REPORTED SMOKE IN COCKPIT AND CABIN.  MX FOUND DE-ICE FLUID WAS SPRAYED INTO APU INLET.  MX CLEANED FLUID AND PURGED BLEED DUCTS OF ODOR OPS CK GOOD, NO FURTHER ODOR .
